# SDR AALA202403257167

- Difficulty date: March 17, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 64,028 hours, 26,888 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 927 Rbl25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN AFT CARGO COMPARTMENT LOWER FRAME FAILSAFE SPLICE AT BS 927, RBL 25. REPLACED SPLICE PER AARD 51-00-05-1 AND EA 352321.
